Quick search
Go!

GENERAL RELATED FIXED POINT THEOREM FOR TWO PAIRS OF MAP-PINGS IN TWO METRIC SPACES


VALERIU POPA 1, ALINA-MIHAELA PATRICIU
1. "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA e-mail address: vpopa@ub.ro
2. "Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA e-mail address: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXIX

Section:

Volume 29, Number 1

Abstract:

In this paper a general fixed point theorem for two pairs of mappings in two metric spaces, which generalizes the results from [2] and [7], is proved.

Keywords:

fixed point, related fixed point, metric space, implicit relation.

Code [ID]:

SSRSMI201901V29S01A0008 [0005075]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu